# SDR SB04165

- Difficulty date: December 12, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N430US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24552
- System (JASC): 3350 · Emergency Lighting
- Part: Reflector
- Part number: 3114981
- Condition: Failed
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE AFT SERVICE DOOR EXTERIOR ESCAPE SLIDE LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE REFLECTOR ASSEMBLY.  OPERATIONAL CHECK GOOD.
